Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Friedrichs inequality in a three-dimensional domain perforated aperiodically along a part of the boundary
2010 (Russian)In: Russian Mathematical Surveys, ISSN 0036-0279, E-ISSN 1468-4829, Vol. 65, no 2, p. 181-182Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 65, no 2, p. 181-182
Identifiers
URN: urn:nbn:se:ltu:diva-3230Local ID: 106cf3db-9350-4699-9e0d-29fd822fff19OAI: oai:DiVA.org:ltu-3230DiVA: diva2:976086
Note
Upprättat; 2012; 20120418 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Search in DiVA

By author/editor
Koroleva, Yulia
In the same journal
Russian Mathematical Surveys

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 14 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf